Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I had a tooth extraction on 3rd october and doctor gave me "Aceclofenac & paracetamol tablets" along with "ofloxacin & ornidazole" for 3 days. Its 8th october today and I still feel a lot of bitter taste and I feel sleepy all the time. I visited my dentist yesterday and he said I'll be fine in a day or two but I am really feeling very confused, sleepy and always bitter taste in mouth. When will it do away? Is it something serious? I am really worried.

2 Doctors Answered
I had a tooth extraction on 3rd october and doctor gave m...
Please do not worry a lot it is a common side effect of Ornidazole to have with artist usually will take another 3 to 4 days to go and as far as sleepiness is concerned you should engage in other activities and get an 8 hour rest daily stop all your medications besides the pain medication if everything with your tooth that was extracted is fine one thing that you should continue is warm saline gargling 3 to 4 times a day.
You found this helpful
I had a tooth extraction on 3rd october and doctor gave m...
Drink plenty of water it will settle on its own after med r stopped
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.